Minimal $CR$ submanifolds of a complex projective space with parallel section in the normal bundle
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 665-678
U-Hang Ki, Masahiro Kon
Kyungpook University, Hirosaki University
Abstract : In this paper we prove that if the minimum of the sectional curvatures of a compact $n$-dimensional minimal generic submanifold $M$ of a complex projective space is $1/n$, then $M$ is the geodesic minimal hypersphere.
Keywords : Minimal submanifold, CR submanifold, sectional curvature, parallel normal section
MSC numbers : 53C40; 53C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd